I'm taking 150mg levothyroxine,20mg citalopram and 10mg amitriptyline I feel rubbish!!!!

I've had an under active thyroid since I had my first child which is nearly 4years ago now I've been flitting from 150mg- 170mg also I'm on citalopram since I lost my 2nd baby 2years ago I've weened myself down to 20mg,I've had my 3rd child since then who is now 1yr,in the last two months I've been getting horrid sciatica so the doctor has put me on 10mg amitriptyline but I feel worse than ever so tired and falling asleep in seconds which isn't like me but I feel I can't look after my kids as well as I want,feeling tired,stressed and agitated all the time :0(

3 Replies

oldestnewest
  • I am sorry you are feeling so bad. Our immune systems can be affected by pregnancy. Maybe your GP could replace your amitriptyline with T3 as that is the active hormone that T4 should partly convert to.

    Can you post a copy of your latest blood test results complete with the ranges as labs differ and someone will comment on them.

    This is a link for your information but some of the links within may not work. cursor to question dated September 11, 2004 and the following ones

    web.archive.org/web/2010103...

  • I have to-day just gone on to 50 mcg Levo. so up to date on patient nfo. sheet where amitryptaline is mentioned inthe lost of other drugw to be aware of.

    My experience of amytriptaline was that in itself made me feel rotten with the symptoms you are experiencing. I wasn't on any other meds at the time.

    Hope this helps.

  • Hi It is a very low dose of Amitriptyline Usually only given at that dose for nerve pain. I would suspect it is under treated thyroid.Make sure you have an up to date thyroid test, TSH, T4 and Free T3 you may need T4 and t3., to feel better.I have often been told I need things like Amitr, for pain but I react very badly to them, if it was me, I would also try without, there are lots of other things and it does not suit everyone, All those antidepressents ( old ones) knock me out. Different entirely if for depression.However, I would reduce the dose gradually,Re sciatica ,if bad, you should be under a Rheumatolologist.

    best wishes,

    Jackie

You may also like...